# SDR DL72K953217

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7/8 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE NR 7 LE SLAT BELOW ANTI-ICE TUBE.  CRACK ON ANGLE BELOW INBD STOP PAD NR 8 SLAT.  FOUND AT B-1 LETTER CK, REPAIRED PER MM 57-54-0.
